MathSciNet Relay Station
MathSciNet bibliographic data
MR2680167 (2011m:14070) 14J50 (14J32 32H50 32M05)
Zhang, De-Qi Automorphism groups of positive entropy on minimal projective varieties. Adv. Math. 225 (2010), no. 5, 2332–2340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement